# SDR DHL200080437C

- Difficulty date: March 30, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE COMPT FLOOR SUPPORT ANGLE FRAME CRACKED 1.52 INCH AT STA 1420.0.  REMOVED FASTENERS PER SRM 51-1-21 PAGE 1.  STOP DRILLED PER SRM 53-2-0 FIG 1B.  FABRICATED DOUBLER PER SRM 53-2-0.  CLEANED, TREATED AND PAINTED PER SRM 51-1-8 PG 1 & 2.  INSTALLED DOUBLER WITH NEW FASTENERS PER SRM 51-1-21 PG 1.
